I took Proscar for 6 months with no problems whatsoever and great results. For whatever reason I decided to cut my dose of finasteride in half and see if I could get the same results. In short, that didn’t happen. So after 5 weeks I jumped back on 1 mg and am back to where I was before I decided to lower my dose.
Here’s the problem: I have had constant testicle aches since then. I don’t know why this is happening since I never experienced this on 1 mg. This could be my imagination, but I find lifting weights helps reduce the ache.
What do you think?
I assume you mean that you took Propecia, not Proscar, since you say it was 1mg finasteride. Here are some past posts we’ve made about this issue. It’s worth pointing out that testicle pain may not be associated with the medication and could be a serious medical issue.
Regardless, I would take this seriously and follow up with the doctor who prescribes you the medication. If that is not possible, follow up with your general physician.